Certain families of elliptic functions defined by q-series

Nobushige Kurokawa, Masato Wakayama

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We introduce certain families of elliptic functions involving the Weierstrass ℘-function via q-series systematically and investigate their analytic and algebraic properties. Especially, we give examples of non-linear algebraic ordinary differential equations satisfied by some such elliptic functions.

Original languageEnglish
Pages (from-to)23-41
Number of pages19
JournalRamanujan Journal
Issue number1
Publication statusPublished - Aug 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Certain families of elliptic functions defined by q-series'. Together they form a unique fingerprint.

Cite this